# SDR GTIA2023041737118

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 30,147 hours, 13,529 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

ON CLIMB OUT RECEIVED FLASHING ADVISORY FOR LOW OIL QTY FOR ENG 2 ( OIL QUANTITY INDICATIONS )--
